MAUDE Adverse Event Report: UMANO MEDICAL INC. OOK SNOW ALL; AC POWERED ADJUSTABLE HOSPITAL BED

UMANO MEDICAL INC. OOK SNOW ALL; AC POWERED ADJUSTABLE HOSPITAL BED
Model Number 200-0000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Technical service department of the manufacturer was contacted by client reporting that a "rn walked into room at approximately 2am and found patient on the ground kneeling next to the bed.Bed exit alarms was not set because rn stated that she "didn't know how".Unknown if patient felt." it was further reported that patient re-broke their pelvis.

Brand Name
OOK SNOW ALL
Common Device Name
AC POWERED ADJUSTABLE HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC.
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
MDR Report Key10203274
Report Number3009591865-2020-00009
Device Sequence Number16398885
Product Code FNL
UDI-Device Identifier00670482000142
UDI-Public010067048200014211200109
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-0000
Device Catalogue Number200-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;